# SDR SIMA200125002

- Difficulty date: September 7, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION FROM LEFT OMEGA BEAM AT FRAME 20 AND REPAIRED IAW EMB 145 SRM.  (M)
